Title

Rational Functions on Real or Complex Weighted Projective Spaces

Document Type

Presentation

Document Subtype

Abstract

Presentation Date

10-12-2013

Conference Name

Fall 2013 Eastern Section meeting of the American Mathematical Society

Conference Location

Temple University, Philadelphia, PA

Source of Publication

Abstracts of Papers Presented to the American Mathematical Society

Publication Date

2013

Volume

34

Issue

3

Inclusive pages

865

Peer Review

Invited

Disciplines

Algebraic Geometry | Geometry and Topology | Mathematics